Galkin's lower bound conjecure for Lagrangian and orthogonal Grassmannians
Bull. Korean Math. Soc. 2020 Vol. 57, No. 4, 933-943
Published online December 11, 2019
Printed July 31, 2020
Daewoong Cheong, Manwook Han
Chungbuk National University; Chungbuk National University
Abstract : Let $M$ be a Fano manifold, and $H^\star(M;\C)$ be the quantum cohomology ring of $M$ with the quantum product $\star.$ For $\sigma \in H^\star(M;\C)$, denote by $[\sigma]$ the quantum multiplication operator $\sigma\star$ on $H^\star(M;\C)$. It was conjectured several years ago \cite{GGI, GI} and has been proved for many Fano manifolds \cite{CL1, CH2, LiMiSh, Ke}, including our cases, that the operator $[c_1(M)]$ has a real valued eigenvalue $\delta_0$ which is maximal among eigenvalues of $[c_1(M)]$. Galkin's lower bound conjecture \cite{Ga} states that for a Fano manifold $M,$ $\delta_0\geq \mathrm{dim} \ M +1,$ and the equality holds if and only if $M$ is the projective space $\mathbb{P}^n.$ In this note, we show that Galkin's lower bound conjecture holds for Lagrangian and orthogonal Grassmannians, modulo some exceptions for the equality.
Keywords : Galkin's conjecture, property $\mathcal{O}$, Gamma conjectures
MSC numbers : 14N35, 05E15, 14J33, 47N50
Supported by : The first author was supported by Basic Science Research Programs through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (NRF-2018R1D1A3B07045594)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd